# SDR IXXA06SMN311S

- Difficulty date: September 18, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND NON STANDARD REPAIR ON THE LEFT HAND SIDE OF THE RUDDER FROM STATION ZR 178.000 TO STATION ZR 188.781.  REMOVED SKIN WITH NON STANDARD REPAIR.  FABRICATED NEW SKIN (AL 2024 T3 0.040).  CLEANED, TREATED, AND PRIMED AREA, AND NEW SKIN.  APPLIED SEALANT TO FAYING SURFACES, AND INSTALLED NEW SKIN.  BALANCED RUDDER IAW DC-8 SRM 51-4-6 PAGES 1-5 MOMENT: 250325 IN-LBS IAW DC8 SRM 55-6-1 FIG 1 PAGE 2, DC8 SRM 55-1-0, DC-8 SRM 51-1-21, DC-8 SRM 55-6-1 FIG 1 PAGE 2 ITEM -C-, DC-8 SRM 51-1-8B, DC-8 SRM 51-1-11, AND DC8 SRM 51-1-21.
